ΕΜΜΑΝΟΥΗΛ ΜΗΛΑΚΗΣ
ΜΗΛΑΚΗΣ ΕΜΜΑΝΟΥΗΛ
MILAKIS EMMANOUIL
...
ASSISTANT PROFESSOR
Department of Mathematics and Statistics
FST 02 - Faculty of Pure and Applied Sciences
University Campus
062
+357 22 892640
+ 357 22 892601
www.mas.ucy.ac.cy/~emilakis/Current/index.html

Προσωπικό Προφίλ

Διδακτορικό Δίπλωμα 2006, Μεταπτυχιακό Δίπλωμα Ειδικεύσεως 2001, Πτυχίο στα Μαθηματικά 1999 Πανεπιστήμιο Κρήτης
 
Ακαδημαϊκές θέσεις:
 
2013-         Πανεπιστήμιο Κύπρου, Επίκουρος Καθηγητής
2009-2013 Πανεπιστήμιο Κύπρου, Λέκτορας
2006-2009 University of Washington, Εν. Επίκουρος Καθηγητής
2004-2005 University of Texas, Βοηθός Ερευνητής
Μερικές Διαφορικές Εξισώσεις, Προβλήματα Ελευθέρων Συνόρων, Γεωμετρική Θεωρία Μέτρου.
 

Perturbations of Elliptic Operators in Chord Arc Domains.

            (with J. Pipher and T. Toro) Contemporary Math. 612 (2014), 143--161.

 

Harmonic Analysis on Chord Arc Domains.

            (with J. Pipher and T. Toro) J. Geom. Anal. 23 (2013), no. 4, 2091--2157.

 

On the extension property of Reifenberg-flat domains

            (with A. Lemenant and L. Spinolo) Ann. Acad. Sci. Fenn. Math., 39 (2014), no 1, 51–71.

 

Spectral stability estimates for the Dirichlet and Neumann Laplacian in rough domains

            (with A. Lemenant and L. Spinolo) Journal of Functional Analysis, 264 (2013), pp. 2097--2135.

 

A stability result for nonlinear Neumann problems in Reifenberg flat domains in $\mathbb{R}^{N}$.

            (with A. Lemenant) Publicacions Matem\'{a}tiques 55 (2011), no. 2, 413--432.

 

Quantitative stability for the first Dirichlet eigenvalue in Reifenberg flat domains in $\mathbb{R}^N$.

            (with A. Lemenant) J. Math. Anal. Appl. 364 (2010), pp. 522-533.

 

            Divergence form operators in Reifenberg flat domains.   

            (with T. Toro) Mathematische Zeitschrift 264 (2010), no. 1, 15--41.

 

Fully nonlinear phase transition problems with flat free boundaries.

Differential Integral Equations 23 (2010), no. 1-2, 93--112.

 

Optimal regularity in lower dimensional obstacle problems with variable coefficients.

            Unpublished manuscript (2009), available upon request.

 

Regularity for the nonlinear Signorini problem
(with L. Silvestre) Advances in Math. 217 (2008), 1301--1312.

Regularity for fully nonlinear elliptic equations with Neumann boundary data
(with L. Silvestre) Comm. Partial Differential Equations 31 (2006), no. 7-9, 1227--1252.

On the regularity of optimal sets in mass transfer problems, 
Comm. Partial Differential Equations 31 (2006), no. 4-6, 817--826.

Lipschitz regularity of viscosity solutions in some nonlinear parabolic-free boundary problems,
Differential & difference equations and applications, (2006), 787--793.

Two-phase transition problems for fully nonlinear parabolic equations of second order, 
Indiana Univ. Math. J. 54 No. 6 (2005), 1751--1770.

Boundary Value Problems for Quasilinear Second Order Ordinary Differential equations, 
Nonlinear Analysis TMA 60 (2005) 149-162.

Profile Information

Education:
 
Ph.D. 2006 in Applied Mathematics, University of Crete, GREECE.
M.Sc. 2001 in Mathematics, University of Crete, GREECE.
B.Sc. 1999 in Mathematics, University of Crete, GREECE.
 
Academic Positions:
 
2013-         University of Cyprus, Assistant Professor
2009-2013 University of Cyprus, Lecturer (Tenure Track)
2006-2009 University of Washington, Acting Assistant Professor
2004-2005 University of Texas, Research Assistant.
Partial Differential Equations.
Free Boundary Problems.
Geometric Measure Theory.
 

Perturbations of Elliptic Operators in Chord Arc Domains.

            (with J. Pipher and T. Toro) Contemporary Math. 612 (2014), 143--161.

 

Harmonic Analysis on Chord Arc Domains.

            (with J. Pipher and T. Toro) J. Geom. Anal. 23 (2013), no. 4, 2091--2157.

 

On the extension property of Reifenberg-flat domains

            (with A. Lemenant and L. Spinolo) Ann. Acad. Sci. Fenn. Math., 39 (2014), no 1. 51-71.

 

Spectral stability estimates for the Dirichlet and Neumann Laplacian in rough domains

            (with A. Lemenant and L. Spinolo) Journal of Functional Analysis, 264 (2013), pp. 2097--2135.

 

A stability result for nonlinear Neumann problems in Reifenberg flat domains in $\mathbb{R}^{N}$.

            (with A. Lemenant) Publicacions Matem\'{a}tiques 55 (2011), no. 2, 413--432.

 

Quantitative stability for the first Dirichlet eigenvalue in Reifenberg flat domains in $\mathbb{R}^N$.

            (with A. Lemenant) J. Math. Anal. Appl. 364 (2010), pp. 522-533.

 

            Divergence form operators in Reifenberg flat domains.   

            (with T. Toro) Mathematische Zeitschrift 264 (2010), no. 1, 15--41.

 

Fully nonlinear phase transition problems with flat free boundaries.

Differential Integral Equations 23 (2010), no. 1-2, 93--112.

 

Optimal regularity in lower dimensional obstacle problems with variable coefficients.

            Unpublished manuscript (2009), available upon request.

 

Regularity for the nonlinear Signorini problem
(with L. Silvestre) Advances in Math. 217 (2008), 1301--1312.

Regularity for fully nonlinear elliptic equations with Neumann boundary data
(with L. Silvestre) Comm. Partial Differential Equations 31 (2006), no. 7-9, 1227--1252.

On the regularity of optimal sets in mass transfer problems, 
Comm. Partial Differential Equations 31 (2006), no. 4-6, 817--826.

Lipschitz regularity of viscosity solutions in some nonlinear parabolic-free boundary problems,
Differential & difference equations and applications, (2006), 787--793.

Two-phase transition problems for fully nonlinear parabolic equations of second order, 
Indiana Univ. Math. J. 54 No. 6 (2005), 1751--1770.

Boundary Value Problems for Quasilinear Second Order Ordinary Differential equations, 
Nonlinear Analysis TMA 60 (2005) 149-162.